RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 2(410), Pages 205–207 (Mi umn9527)  

Mathematical Events

Viktor Stepanovich Kulikov (on his 60th birthday)

F. A. Bogomolov, F. atanese, Yu. I. Manin, S. Yu. Nemirovski, V. V. Nikulin, A. N. Parshin, V. V. Przyjalkowski, Yu. G. Prokhorov, M. Teicher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov


DOI: https://doi.org/10.4213/rm9527

Full text: PDF file (198 kB)

English version:
Russian Mathematical Surveys, 2013, 68:2, 395–397

Bibliographic databases:

Document Type: Personalia
MSC: 01A70
Received: 16.04.2013

Citation: F. A. Bogomolov, F. atanese, Yu. I. Manin, S. Yu. Nemirovski, V. V. Nikulin, A. N. Parshin, V. V. Przyjalkowski, Yu. G. Prokhorov, M. Teicher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (on his 60th birthday)”, Uspekhi Mat. Nauk, 68:2(410) (2013), 205–207; Russian Math. Surveys, 68:2 (2013), 395–397

Citation in format AMSBIB
\Bibitem{BogCatMan13}
\by F.~A.~Bogomolov, F.~atanese, Yu.~I.~Manin, S.~Yu.~Nemirovski, V.~V.~Nikulin, A.~N.~Parshin, V.~V.~Przyjalkowski, Yu.~G.~Prokhorov, M.~Teicher, A.~S.~Tikhomirov, V.~M.~Kharlamov, I.~A.~Cheltsov, I.~R.~Shafarevich, V.~V.~Shokurov
\paper Viktor Stepanovich Kulikov (on his 60th birthday)
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 2(410)
\pages 205--207
\mathnet{http://mi.mathnet.ru/umn9527}
\crossref{https://doi.org/10.4213/rm9527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113969}
\zmath{https://zbmath.org/?q=an:06196301}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..395B}
\elib{http://elibrary.ru/item.asp?id=20423497}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 2
\pages 395--397
\crossref{https://doi.org/10.1070/RM2013v068n02ABEH004836}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320927900009}


Linking options:
  • http://mi.mathnet.ru/eng/umn9527
  • https://doi.org/10.4213/rm9527
  • http://mi.mathnet.ru/eng/umn/v68/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •   Russian Mathematical Surveys
    Number of views:
    This page:710
    Full text:102
    First page:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019